# SDR CA130725001

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T310R
- Aircraft time: 4,054 hours
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C87
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Condition: Damaged
- Location: Engine
- Part time: 609 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING UNSCHEDULED MAINTENANCE A BLUE STREAK ON COWLING. UPON FURTHER INVESTIGATION NR 5 CYLINDER LT ENGINE WAS FOUND TO BE LEAKING FUEL JUST ABOVE INTAKE PORT IN BETWEEN COOLING FINS. SOAP TEST PROVED TO SHOW IT WAS CRACKED FROM SPARK PLUG HOLE OVER TO INTAKE AND UP INTO PORT. ONCE CYLINDER WAS REMOVED WE NOTICED A VERY SMALL LEAK ON THE SAME SPOT CYLINDER NR 3. NO BUBBLES OR LOW COMPRESSION SHOWED UP ON ALL THE TESTS. CHECKED INTAKE PORT WITH SOAP AND WATER AND NOTHING REVEALED A CRACK. ONCE CYLINDER WAS REMOVED AND VALVE REMOVED THERE WAS A CRACK VISIBLE IN THE INTAKE PORT WHEN HEATED UP. CHECKED ALL THE REST OF THE CYLINDERS AND FOUND NR 1 TO BE CRACKED IN THE COMBUSTION CHAMBER FROM SPARK PLUG HOLE TO INTAKE VALVE. CHECKED ALL THE R/H ENGINES CYLINDERS AND FOUND NR 5 TO HAVE A CRACK IN THE INTAKE PORT VERY MUCH THE SAME AS CYLINDER NR 3.
